# SDR CA970129008

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7927177799
- Condition: Leaking
- Location: Rt Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TEST FLIGHT, RIGHT HYDRAULIC FLUID LOST. HYDRAULIC BRAKE PRESSURE READ 3400 P.S.I. PRIOR TO PRESSURE LOSS. NEW HYDRAULIC LINE FABRICATED AND INSTALLED AND LEAK CHECKED SERVICEABLE.
